Product Large Image
 
 
Compare and Save 23% with Walgreens Brand
Product Image
Walgreens Aspirin Enteric 81 mg Tablets120.0ea
$499
Savings: $1.50 (23%)

St. Joseph Safety Coated Aspirin Tablets, 81mg120.0 ea

rating
$6.49$0.05/ea.
Online and store prices may vary
Ship to home FREE at $35 Ship to Store FREE! Details
Arrives in 1-2 business days* Restrictions apply.See shipping FAQ

Frequently bought with...


Quick view

  • Safety coated aspirin tablets
  • Temporarily relieves minor aches & pains
  • Enteric coated

*Coating Helps Protect Against Stomach Upset

  • Doctor recommended 81mg dose.
  • Enteric coated

Drink a full glass of water with each dose. Adults and children 12 years and over, take 4 to 8 tablets every 4 hours while symptoms persist. Do not exceed 48 tablets in 24 hours unless directed by a doctor. Children under 12 years of age do not use unless directed by a doctor. Store at controlled room temperature 15°-30°C (59°-86°F). Do not use if imprinted safety seal under cap is broken or missing.

Distr. By St. Josephs Health Products, LLC

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare, but serious illness.

Allergy Alert: Aspirin may cause a severe allergic reaction, which may include: hives, facial swelling, asthma, and shock.

Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take blood thinning (anticoagulants) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, take more or for a longer period of time.

Do not use if you ever had an allergic reaction to any pain reliever or fever reducer.

Ask a Doctor Before Use if: Stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn. You have high blood pressure, heart disease, liver cirrhosis, or kidney disease. You have asthma. You are taking a diuretic.

Ask a Doctor or Pharmacist Before Use if you are Taking a Prescription Drug for: Gout, diabetes, arthritis.

Stop Use and Ask a Doctor if: You experience any of the following signs of stomach bleeding, feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, pain gets worse or lasts more than 10 days, new symptoms appear, redness or swelling is present. This could be the sign of a serious condition.

If Pregnant or Breast-feeding: Ask a health care professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children. In case of overdose, get medical help right away or contact poison control center right away.

Temporarily relieves minor aches and pains.

Active Ingredients: Aspirin (81 mg) (NSAID nonsterodial anti-inflammatory)
Inactive Ingredients: FD&C Red 40 (CI 16035), FD&C Yellow 6 Aluminum Lake, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Silica, Silicon Dioxide, Sodium Bicarbonate, Sodium Lauryl Sulfate, Stearic Acid, Talc, Triethyl Citrate

This product can be shipped to a Walgreens store for FREE

This product cannot be shipped to the following state(s):

  • CA
  • NY

Shipping Weight (in lbs): 0.11

Product in inches (LxWxH): 3.6x 1.85x 1.85

Item Code: 438936

UPC: 81652601001

Reviews for self serve

Customers who bought this also bought

In Store Availability